One of the more awful side effects of risperidone

It’s common.
It’s a secondary effect to an increased prolactin level.
It’s hard to explain that you are not actually pregnant.
IT’SSSSS LACTATION.

Yes, Ladies and Gents. The aforementioned side effect from yesterday’s blog is lactating and for those of you who don’t know it’s where you produce breast milk. Now at the moment it’s just a few drops here and there but I could risk going to school it leaking through my clothes or down my top and onto my trousers and having to explain that I am not and have never been pregnant because it’s just one of those things you don’t live down.

So I read about it and apparently if that happens you have to call your psychiatrist and probably go on another antipsychotic. But try getting through to a psychiatrist on a Friday. I’ll keep taking risperidone until Monday and if we can’t get through then, then I go cold turkey.

Don’t get me wrong. I like the bigger breasts but I don’t like the pain, uncomfortableness or the milk as in it dripping.

Advertisements

Leave a Musing...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s